Item Details

Print View

Mathematical Sciences [electronic resource]: Quarterly Journal

Format
Journal/Magazine; Periodical; Online
Published
2007-2011 Karaj, Iran : Islamitic Azad University, Karaj Branch
2012- Heidelberg : Springer
Language
English
Variant Title
Mathematical sciences quarterly journal
MSQJ
Abbreviated Title
Math. sci. (Karaj. Online)
ISSN
2251-7456
Description
Mode of access: World Wide Web.
Journal Frequency
Quarterly
Publication History
Began with: Vol. 1, no. 1/2 (7 September 2007).
Technical Details
  • Access in Virgo Classic
  • Staff View

Availability

Read Online